# SDR SWAA2025081805326

- Difficulty date: August 16, 2025
- Submitted: August 18, 2025
- Operation: Air carrier
- Aircraft: N7876A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29355
- Aircraft time: 60,161 hours, 33,344 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN LIGHT COVER MISSING AT ROW 11 ON CAPT SIDE.   REINSTALLED EMERGENCY LIGHT LENS AT SEAT 11 ABC IAW AMM 33-51-03.
